# SDR REXA201000265

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 17,140 hours, 14,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM IS CRACKED IN LOWER RADIUS 1.0 INCH ON THE OUTBOARD SIDES OF LBL 9 AND RBL 9 AND THE UPPER FLANGE (COCKPIT THRESHOLD) AND FORWARD J ANGLE ARE CORRODED.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926 REV B AND IAW BSC SR 601R-53-0110 DEVIATIONS TO REO O601R-53-11-926 REV B.
